MAUDE Adverse Event Report: HOLOGIC, INC. DEFINITY CERVICAL DILATOR 7MM; CATHETER, BALLOON, DILATION OF CERVICAL CANAL

HOLOGIC, INC. DEFINITY CERVICAL DILATOR 7MM; CATHETER, BALLOON, DILATION OF CERVICAL CANAL
Model Number DCD-701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a procedure where a definity dilator was used a uterine perforation was observed on the fundal part of the uterus.Patient didn't receive treatment.No other information is available.

Brand Name
DEFINITY CERVICAL DILATOR 7MM
Common Device Name
CATHETER, BALLOON, DILATION OF CERVICAL CANAL
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key11619662
Report Number1222780-2021-00064
Device Sequence Number19604437
Product Code PON
UDI-Device Identifier15420045512429
UDI-Public(01)15420045512429(10)20G22RB(17)210822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model NumberDCD-701
Device Catalogue NumberDCD-701
Device Lot Number20G22RB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;